2 doctors weighed in:

I got a Depo-Provera provera (medroxyprogesterone) shot about 4 weeks ago and have been menstruating moderately ever since. Yesterday i started having pain in upper abdomen. Why?

2 doctors weighed in
Dr. Suzanne Fiala
Family Medicine
1 doctor agrees

In brief: Maybe not related.

Menstrual irregularity and spotting is typical with starting depo proverb as a birth control method.
Eventually this slows down and often stops entirely, pain in your upper abdomen should have nothing to do with the depo shot or your reproductive system. If these symptoms continue, follow up with your doctor.

In brief: Maybe not related.

Menstrual irregularity and spotting is typical with starting depo proverb as a birth control method.
Eventually this slows down and often stops entirely, pain in your upper abdomen should have nothing to do with the depo shot or your reproductive system. If these symptoms continue, follow up with your doctor.
Dr. Suzanne Fiala
Dr. Suzanne Fiala
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors